# SDR 96UAL900675

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192UA
- Make and model: Boeing 747422
- Aircraft serial: 26881
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Door 4l
- Component: 65B01836
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DOOR 4L INDICATED OPEN.  RETURNED TO FIELD.  *S/D*  DOOR OUT OF ADJUSTMENT CAUSING A FALSE LATCH INDICATION.  ADJUSTED DOOR GUIDE ARM.
